MathSciNet Relay Station
MathSciNet bibliographic data
MR293625 (45 #2702) 55D10
tom Dieck, Tammo Partitions of unity in homotopy theory. Composito Math. 23 (1971), 159–167.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement